# SDR DALA2023050103376

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,940 hours, 28,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 WR AD, AA: IN REF AMDS 5720-01100-05A: WEAR ON BOLTS NBR: 13, 14, 15, 16, 17, 18 OF LH DRAGH FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 193: FASTENERS 13, 14, 15, 16, 17, 18 OF LH DRAGH FITTING WERE REPLACED PER ERA 576466-14AD REV. C. SECTION VIII. (2739387)
